Alert archive / Illinois / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 67, NWS Lincoln, IL

June 2, 2009Lawrence County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 2, 2009, 6:11 PM CDT for Lawrence County, Illinois. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2009, 6:11 PM CDT (23:11 UTC)
Expired
Jun 2, 2009, 6:28 PM CDT
In force
17 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

County Lawrence County, IL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 12:27 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.2 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2009-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2009-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1021 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 022311
SVRILX
ILC101-030000-
/O.NEW.KILX.SV.W.0067.090602T2311Z-090603T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
611 PM CDT TUE JUN 2 2009

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN LAWRENCE COUNTY IN SOUTHEAST ILLINOIS...

* UNTIL 700 PM CDT.

* AT 611 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
  THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS
  STORM WAS LOCATED 4 MILES NORTHWEST OF ST. FRANCISVILLE...OR ABOUT
  7 MILES SOUTH OF LAWRENCEVILLE...AND WAS MOVING NORTHEAST AT 15
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  LAWRENCEVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING 60 MPH WINDS IN MOUNT CARMEL.
THIS IS A DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS

&&

LAT...LON 3869 8753 3868 8755 3867 8758 3864 8762
      3860 8761 3857 8765 3857 8776 3864 8779
      3886 8754 3879 8750 3874 8750
TIME...MOT...LOC 2311Z 231DEG 14KT 3864 8768

$$

SHIMON
1 follow-up statement
000 
WWUS53 KILX 022328
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
628 PM CDT TUE JUN 2 2009

ILC101-022338-
/O.CAN.KILX.SV.W.0067.000000T0000Z-090603T0000Z/
LAWRENCE IL-
628 PM CDT TUE JUN 2 2009

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LAWRENCE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8 PM.

LAT...LON 3869 8753 3868 8755 3867 8758 3864 8762
      3860 8761 3857 8765 3857 8776 3864 8779
      3886 8754 3879 8750 3874 8750
TIME...MOT...LOC 2328Z 231DEG 14KT 3868 8762

$$

SHIMON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 3:00 PM CDT, 3 hours 11 minutes earlier.

Area forecast discussion, Jun 2, 3:00 PM CDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
300 PM CDT TUE JUN 2 2009

.DISCUSSION...
ISSUED 300 PM CDT TUE JUN 2 2009

ANOTHER BUSY WEATHER DAY BEGINNING TO UNFOLD ACROSS
CENTRAL/SOUTHEAST ILLINOIS...WITH CONVECTION FIRING A FEW HOURS
SOONER THAN YESTERDAY. THE LATEST SURFACE ANALYSIS REVEALS A COMPLEX
WEATHER PATTERN ACROSS ILLINOIS...WITH A COLD FRONT EXTENDING
ROUGHLY FROM QUINCY TO DANVILLE. NUMEROUS OTHER BOUNDARIES ARE
EVIDENT ACROSS THE FORECAST AREA AS WELL...TO THE SOUTH OF THE COLD
FRONT...SOME INDUCED BY CONVECTIVE OUTFLOWS AND OTHERS BY
DIFFERENTIAL HEATING. MAIN FORECAST CONCERN OF THE NEXT FEW DAYS
REVOLVES AROUND THE DEPARTURE OF THE COLD FRONT TO OUR SOUTH AND THE
EVENTUAL END TO THE SHOWER/STORM RISK BY LATE WEDNESDAY.
THEN...ATTENTION TURNS TO THE NEXT FRONT AND SERIES OF UPPER
DISTURBANCES THAT WILL IMPACT THE FORECAST AREA FOR PART OF THE
WEEKEND AND EARLY NEXT WEEK.

12Z MODELS REMAIN IN GOOD OVERALL AGREEMENT WITH THE LARGE SCALE
WEATHER FEATURES EXPECTED TO IMPACT FORECAST AREA OVER THE NEXT FEW
DAYS. WHILE SOME DIFFERENCES STILL EXIST IN MOVEMENT OF THE FRONT
AND ASSOCIATED PRECIPITATION FOR THE NEXT 24 HOURS OR SO...THE
FORECAST TIME IS SHORT ENOUGH TO TRY AND IRON OUT THE DIFFERENCES
THROUGH MESOSCALE ANALYSIS AND EXTRAPOLATION.

SHORT TERM...TONIGHT THROUGH FRIDAY...THE COLD FRONT ACROSS THE
REGION WILL CONTINUE SLOWLY WORK ITS WAY SOUTHWARD TONIGHT INTO
WEDNESDAY AND SHOULD CLEAR THE FORECAST AREA BY EARLY WEDNESDAY. THE
FRONT IS BEING DRIVEN SOUTH BY A SHORT WAVE DIVING OVER THE GREAT
LAKES AND A BUILDING AREA OF HIGH PRESSURE IN THE SAME AREA. THE
FRONT WILL NOT MOVE ESPECIALLY QUICKLY DUE TO ITS NEARLY PARALLEL
ALIGNMENT TO THE UPPER FLOW...AS WELL AS ADDITIONAL UPPER ENERGY
EJECTING NORTHEAST ALONG THE FRONTAL ZONE FROM A DECAYING UPPER
LOW IN THE CENTRAL PLAINS.

WIDESPREAD SHOWERS/STORMS ARE EXPECTED TONIGHT AS THE FRONT AND
VARIOUS UPPER IMPULSES MOVE THROUGH THE REGION. PRECIPITABLE WATER
VALUES OF 1.5 TO 2 INCHES WILL STILL SUPPORT LOCALLY HEAVY
RAINFALL...THOUGH THE SETUP FOR TRAINING STORMS IS NOT AS FAVORABLE
AS LAST NIGHT. MODERATE INSTABILITY...CAPES OF 2-3K J/KG...AND WIND
PROFILES...0-6KM BULK SHEAR VALUES OF 30-40 KTS...SUPPORT STRONG TO
SEVERE STORMS THIS EVENING. HOWEVER...THE SEVERE THREAT WILL
DIMINISH AS DIURNAL HEATING IS LOST. PRECIPITATION CHANCES WILL
GRADUALLY DIMINISH FROM NORTHWEST TO SOUTHEAST WEDNESDAY AS THE
FRONT PULLS AWAY...BUT ADDITIONAL ENERGY EJECTING OUT OF THE CENTRAL
PLAINS UPPER LOW SHOULD CAUSE A WAVE OF SHOWERS AND A FEW STORMS TO
DEVELOP ON THE COLD SIDE OF THE FRONT.

THE REMAINDER OF THE SHORT TERM PERIOD...WEDNESDAY NIGHT INTO
FRIDAY...SHOULD BE QUIET AS A LARGE/COOL AREA OF HIGH PRESSURE
BUILDS ACROSS THE REGION.

LONG TERM...FRIDAY NIGHT THROUGH MONDAY...MODELS/ENSEMBLES AGREE IN
PRINCIPLE FOR THE MOST PART...BUT STILL SHOW CONSIDERABLE SPREAD IN
THE DETAILS. THE BLOCKING PATTERN OVER THE EASTERN PACIFIC WILL BE
BREAKING DOWN DURING THE PERIOD. A NORTHWEST FLOW/NORTHERN STREAM
SHORT WAVE WILL DRAG A FRONTAL BOUNDARY INTO THE MIDWEST FRIDAY
NIGHT WHERE IT WILL STALL OUT. THEN...AS THE BLOCKING PATTERN OVER
THE EASTERN PACIFIC BREAKS DOWN...NUMEROUS IMPULSES WILL EJECT OUT
OF A DECAYING UPPER LOW OFF CALIFORNIA AND CAUSE WAVES OF
PRECIPITATION ALONG THE FRONT. THERE IS MINIMAL MODEL AGREEMENT IN
THE TIMING OF THE EJECTED SHORT WAVES WHICH MAKES PREDICTING THE
PERIODS OF PRECIPITATION VERY TRICKY. HOWEVER...THERE IS NOW ENOUGH
CLUSTERING/CONSISTENCY IN THE MODELS TO CARRY A CHANCE OF
SHOWERS/STORMS FROM SATURDAY NIGHT INTO MONDAY. HAVE MAINTAINED
TEMPERATURES RELATIVELY CLOSE TO NORMAL THROUGH THE PERIOD...BUT IF
THE FRONT STALLS APPRECIABLY NORTH OR SOUTH OF THE CURRENTLY
EXPECTED POSITION...ADJUSTMENTS WILL BE NEEDED.

BAK
&&

.AVIATION...
ISSUED 1230 PM CDT TUE JUN 2 2009

MOVED UP THE CHANCES OF THUNDERSTORMS 1 TO 2 HOURS THIS AFTERNOON
WITH BEST CHANCES OF STRONGER THUNDERSTORMS ALONG I-72 AT SPI...DEC
AND CMI WHERE FRONTAL BOUNDARY WILL BE NEAR THIS AFTERNOON. E/NE
WINDS COULD ALSO TURN MORE SOUTH FOR A TIME THIS AFTERNOON LIKE
SPI HAS CURRENTLY TURNED SE AS FRONT APPROACHES I-72. ISOLATED
CONVECTION EARLY THIS AFTERNOON TO BECOME MORE WIDESPREAD DURING
THE AFTERNOON AND EVENING AS 1012 MB LOW PRESSURE OVER SOUTH
CENTRAL KS MOVES E/NE ALONG THE FRONTAL BOUNDARY INTO CENTRAL IL
THIS EVENING. ALSO HAVE A DECENT SHORT WAVE MOVING INTO IL FROM
SOUTHERN IA LATER THIS AFTERNOON AND EVENING AND THIS KEEPS RISK
OF THUNDERSTORMS UP NORTH OVER PIA AND BMI. SHOWERS TO DIMINISH
LATER TONIGHT/EARLY WED MORNING BUT LOW CLOUDS LIKELY CONTINUE
ESPECIALLY SE OF THE IL RIVER/PIA WHERE MVFR CEILINGS AND VSBYS
POSSIBLE. NE WINDS NEAR 10 KTS EXPECTED THROUGH 18Z/1 PM WED
EXCEPT A BIT LIGHTER TONIGHT.

HUETTL
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 2, 2:50 PM CDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
250 PM CDT TUE JUN 2 2009

ILZ027>031-036>038-031200-
FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
250 PM CDT TUE JUN 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING LATE
AFTERNOON AND THIS EVENING SOUTH OF PEORIA. THE PRIMARY THREAT
WILL BE FROM DAMAGING STRAIGHT LINE WINDS AND HAIL...LOCALLY HEAVY
RAINFALL AND FREQUENT LIGHTNING. THUNDERSTORM CHANCES WILL BEGIN
TO DIMINISH LATER TONIGHT...AS THE FRONT AND LOW PRESSURE AREA
MOVES SOUTHEAST TOWARD THE OHIO RIVER.

FOR INTERESTS ALONG THE ILLINOIS RIVER...FLOODING WILL CONTINUE TO
SUBSIDE THIS WEEK...BUT WILL REMAIN ABOVE FLOOD STAGE SEVERAL MORE
DAYS ALONG AND SOUTH OF PEORIA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORM CHANCES WILL BEGIN TO INCREASE ACROSS THE AREA AGAIN
LATER SATURDAY AND CONTINUE INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED UNTIL 8 PM TODAY SOUTH OF PEORIA.

ILZ040>057-061>063-031200-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-COLES-CUMBERLAND-DE WITT-DOUGLAS-
EDGAR-LOGAN-MACON-MASON-MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-
SCHUYLER-SCOTT-SHELBY-VERMILION-
250 PM CDT TUE JUN 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE INTO THIS EVENING
AS A WEATHER DISTURBANCE APPROACHES THE AREA FROM THE SOUTHWEST.
THE PRIMARY THREAT WILL BE FROM DAMAGING STRAIGHT LINE WINDS AND
HAIL...ALONG WITH LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING.
THUNDERSTORM CHANCES WILL BEGIN TO DIMINISH LATE TONIGHT OR
WEDNESDAY MORNING...AS THE FRONT AND LOW PRESSURE AREA MOVES
SOUTHEAST TOWARD THE OHIO RIVER.

FOR INTERESTS ALONG THE ILLINOIS RIVER...FLOODING WILL CONTINUE TO
SUBSIDE THIS WEEK...BUT WILL REMAIN ABOVE FLOOD STAGE SEVERAL MORE
DAYS ALONG AND SOUTH OF PEORIA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE A CHANCE FOR THUNDERSTORMS WEDNESDAY MORNING. NO
SEVERE WEATHER IS ANTICIPATED ACROSS THE AREA ON WEDNESDAY.
THUNDERSTORM CHANCES WILL BEGIN TO INCREASE ACROSS THE AREA AGAIN
LATER SATURDAY AND CONTINUE INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THROUGH 8 PM TODAY.

ILZ066>068-071>073-031200-
CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
250 PM CDT TUE JUN 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHEAST
ILLINOIS THROUGH THIS EVENING. DAMAGING STRAIGHT LINE WINDS AND
LARGE HAIL ARE THE PRIMARY THREATS. IN ADDITION...DUE TO THE
POTENTIAL FOR THUNDERSTORMS TO MOVE OVER THE SAME AREA FOR SEVERAL
HOURS...HEAVY RAINFALL WILL BE A THREAT INTO TONIGHT ALONG WITH
FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHEAST ILLINOIS
WEDNESDAY AND WEDNESDAY NIGHT. AT THIS TIME...NO SEVERE WEATHER IS
ANTICIPATED. THUNDERSTORM CHANCES WILL DECREASE FROM NORTH TO
SOUTH ACROSS THE AREA LATER WEDNESDAY NIGHT.

THE NEXT CHANCE FOR THUNDERSTORMS WILL BE SATURDAY NIGHT INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED UNTIL 10 PM THIS EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE
INFORMATION IS AVAILABLE ON THE WEB AT
HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE.

HUETTL

In the hours before

Local storm report, Jun 2, 5:03 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
503 PM CDT TUE JUN 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             3 S RIDGE FARM          39.85N 87.65W
06/02/2009  M0.88 INCH       EDGAR              IL   EMERGENCY MNGR

&&

DPK
Special weather statement, Jun 2, 5:07 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
507 PM CDT TUE JUN 2 2009

ILZ045-046-055-057-022300-
CHAMPAIGN-DOUGLAS-EDGAR-VERMILION-
507 PM CDT TUE JUN 2 2009

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN DOUGLAS...NORTHERN
EDGAR...SOUTHEASTERN CHAMPAIGN AND SOUTHERN VERMILION COUNTIES UNTIL
600 PM CDT...

AT 503 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CHRISMAN...OR 15 MILES NORTH OF
PARIS...MOVING EAST AT 10 MPH. ANOTHER STRONG STORM 2 MILES WEST OF
NEWMAN...MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL WAS REPORTED SOUTH OF RIDGE FARM WITH THE STORM
NEAR CHRISMAN. WINDS AROUND 50 MPH ARE ALSO EXPECTED WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
  NEWMAN...
  HUNE...
  METCALF...
  PALERMO...
  RIDGE FARM...

OTHER LOCATIONS AFFECTED INCLUDE...EDGAR AND SCOTTLAND.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3973 8821 3988 8819 3999 8753 3998 8753
      3973 8753
TIME...MOT...LOC 2205Z 265DEG 11KT 3983 8766

SHIMON
Special weather statement, Jun 2, 5:16 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
516 PM CDT TUE JUN 2 2009

ILZ041>043-047-048-051-053-022315-
CASS-DE WITT-LOGAN-MACON-MASON-MENARD-SANGAMON-
516 PM CDT TUE JUN 2 2009

...SIGNIFICANT WEATHER ALERT FOR LOGAN...MENARD...NORTHEASTERN
CASS...NORTHEASTERN SANGAMON...NORTHERN MACON...SOUTHEASTERN MASON
AND SOUTHERN DE WITT COUNTIES UNTIL 615 PM CDT...

AT 514 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF
CHANDLERVILLE TO NIANTIC...MOVING NORTHEAST AT 20 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

PEOPLE IN CASS...DE WITT...LOGAN...MACON...MASON...MENARD AND
SANGAMON COUNTIES...INCLUDING THE CITIES OF ATHENS...WILLIAMSVILLE...
CORNLAND...PETERSBURG...DECATUR...WARRENSBURG...LATHAM...FORSYTH...
ELKHART AND MOUNT PULASKI...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4029 8995 4014 8875 3983 8877 3999 9019
TIME...MOT...LOC 2216Z 219DEG 19KT 3998 9007 3985 8911

BARKER
Local storm report, Jun 2, 5:56 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
556 PM CDT TUE JUN 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             DECATUR                 39.85N 88.93W
06/02/2009  E0.50 INCH       MACON              IL   EMERGENCY MNGR

            DIME SIZED HAIL AT SOUTH SHORES

0535 PM     HAIL             DECATUR                 39.85N 88.93W
06/02/2009  E0.50 INCH       MACON              IL   EMERGENCY MNGR

            LONG CREEK

&&

DPK
Local storm report, Jun 2, 6:07 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
607 PM CDT TUE JUN 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND GST     MOUNT CARMEL AIRPORT    38.61N 87.73W
06/02/2009  M75 MPH          LAWRENCE           IL   LAW ENFORCEMENT

            REPORT VIA LAWRENCE COUNTY SHERIFF

&&

DPK
Local storm report, Jun 2, 6:11 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
611 PM CDT TUE JUN 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     ELKHART                 40.02N 89.48W
06/02/2009                   LOGAN              IL   MESONET

            LARGE TREE LIMBS DOWN...SWOP REPORT

&&

DPK

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 7:01 PM CDTAreal Flood AdvisoryILXFulton6 hr
Jun 1, 7:08 PM CDTSevere Thunderstorm WarningILXPeoria, Tazewell, Woodford52 min
Jun 1, 7:34 PM CDTSevere Thunderstorm WarningILXMcLean56 min
Jun 1, 7:47 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Tazewell28 min
Jun 1, 8:09 PM CDTFlash Flood WarningILXVermilion6 hr
Jun 1, 8:10 PM CDTAreal Flood AdvisoryILXClay, Effingham, Fulton, Jasper, McLean, Mason and 4 more9 days
Jun 1, 8:25 PM CDTSevere Thunderstorm WarningILXMcLean27 min
Jun 2, 1:56 PM CDTSpecial Weather StatementILXEdgar34 min
Jun 2, 2:02 PM CDTSpecial Weather StatementILXEffingham43 min
Jun 2, 3:47 PM CDTSpecial Weather StatementILXPiatt43 min
Jun 2, 3:55 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Moultrie, Piatt50 min
Jun 2, 4:44 PM CDTSevere Thunderstorm WarningILXCass, Morgan, Schuyler48 min
Jun 2, 4:57 PM CDTSpecial Weather StatementILXSangamon63 min
Jun 2, 5:07 PM CDTSpecial Weather StatementILXEdgar53 min
Jun 2, 5:16 PM CDTSpecial Weather StatementILXLogan, Macon, Mason, Menard59 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.